FertileThoughts.com - Infertility, adoption, pregnancy and parenting discussions
Newbie with Progesterone question

Thanks Thanks:  0
Likes Likes:  0
Dislikes Dislikes:  0
Results 1 to 4 of 4
  1. #1
    Carolyn32
    has no status.
    Registered User

    Join Date
    Feb 2005
    Location
    Georgia
    Posts
    26
    Post Thanks / Like

    Question Newbie with Progesterone question

    Hello Everyone!

    Brand new to this board, and I already have a question. How soon after the IUI do you start the Progesterone? Also, the Progesterone pills made me so sedated; do you think the suppositories will have less of this side effect?

    Carolyn


  2. Advertisement


  3. #2
    bam0609
    has no status.
    Registered User

    Join Date
    Nov 2004
    Location
    Thiells, NY
    Posts
    1,085
    Post Thanks / Like
    Hi there! My RE instructed me to start taking them the day after IUI. I've taken the supps, and they don't make me feel tired or anything. Just a little bloated. Good luck! They're a little messy, but worth the trouble if we get that ++++++!
    Amy Me-34 DH- 30
    Recurrent Miscarriages 3 misc, 4 chem
    3/05 benched high fsh
    Surprise - rest cycle pg EDD 12/12/05
    It's a boy! William Paul 12/21/05 9 lbs
    It's a girl! Lyla Grace 4/2/08 11lbs 2 oz


  4. #3
    China2007
    has no status.
    Registered User
    China2007's Avatar
    Join Date
    Jan 2002
    Location
    Canada
    Posts
    3,569
    Post Thanks / Like
    Blog Entries
    63
    I start the Progesterone the day after the IUI.
    Can't help with the fatigue question progesterone is naturally sedating so I think it may happen again but with suppositories less will go into blood than with the pills.

    Hope you get a BFP.

    Beth
    ttc #2 on the bench until the thaw
    B
    Dd 6 yo
    Dd LID April 19/06
    Just remember - if the world didn't suck, we would all fall off.
    http://addingaptothepod.blogspot.com/


  5. #4
    happi
    has no status.
    Registered User

    Join Date
    Sep 2004
    Posts
    67
    Post Thanks / Like
    i start taking progesterone tablets on the night of my iui. it's effect on me is completely the opposite! i have difficulty sleeping while i'm on medication. i have no trouble sleeping at night but then i wake up at 2-3 am and i just can't go back to sleep.


Similar Threads

  1. newbie here with a question
    By 1morebaby in forum Intrauterine Insemination (IUI)
    Replies: 4
    Last Post: 03-23-2005, 07:47 AM
  2. I'm a newbie with a beta question
    By buttons99 in forum Beta Board
    Replies: 4
    Last Post: 03-22-2005, 04:01 PM
  3. Another newbie question
    By Rudi in forum Ebay related discussions
    Replies: 3
    Last Post: 03-05-2005, 02:53 PM
  4. Chick Flicks & So Bad there Good
    By MIliyMoy in forum In-Between Treatment
    Replies: 4
    Last Post: 02-02-2005, 08:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.

Forum Stats

  • Forum Members: 97,625
  • Total Threads: 352,319
  • Total Posts: 4,534,797
There are 233 users currently browsing forums.

Advertisement

Visit Our Partner Sites: Fertility Treatments